# SDR CALA2024100100737

- Difficulty date: September 29, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N73860
- Make and model: Boeing 757-33N
- Aircraft serial: 32584
- Aircraft time: 60,940 hours, 17,763 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Circuit Breaker
- Part number: B4301
- Part serial: CL53816
- Condition: Faulty
- Location: Zone 100
- Part time: 30,649 hours, 8,476 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

115 VAC BUS L SECT 1 BREAKER FOUND POPPED ON P31 PANEL.  REF WDM 24-51-11-06. DID NOT ATTEMPT RESET REPLACED C901 GCB REF AMM 24-22-03-424-006. INSPECTED #1 FIREWALL CONNECTOR D1016J AND D1116P. NO DEFECTS NOTED. INSPECTED LUGS ON IDG #1. INSPECTED WIRING TO C313 BUS LEFT SECTION 1. RESET BREAKER C313. RAN BOTH ENGINES FOR 10 MIN WITH FULL LOAD ON LH BUS. NO FAULTS NO MESSAGES. REF WDM 24-21-11 AND 24-51-11.
